# SDR ASAA2021092136023

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,459 hours, 15,394 cycles
- Engine: Ge
- System (JASC): 7250 · Turbine Section
- Part: Tube
- Part number: 3401661010
- Condition: Unknown
- Location: #2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G.E. DIAGNOSTIC REPORTS #2 ENGINE HAS HAD A GRADUAL INCREASE IN OIL PRESSURE. DO A CHECK OF THE INDICATING SYSTEM FOR OIL PRESSURE, EEC BITE CHECK B737-800 FIM 73-00 TASK 801 AND LOOK FOR OIL PRESSURE MAINTENANCE MESSAGES IN THE FAULT HISTORY. REPAIR PER APPROPRIATE AMM TASKS. GROUNDED - YES. REMOVED AND REPLACED AFT SUMP OIL SUPPLY TUBE REF B737-800 AMM 72-56-00. COMPLETED STEPS 3 & 4 OF TSR NO BLOCKAGE NOTED. COMPLETED STEP 5 OF TSR. OIL PRESSURE AT IDLE IS L ENG: 28 PSI, R ENG: 21 PSI. 70% N2 L: 39 PSI, R: 28. 70% N1 L:63 PSI, R:47 PSI. TECH SERVICED REVIEWED DATA. OK TO CLOSE.
